Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Stomach ache, fever, nausea. Have gallstones. Treatment?

Hello Sir, I am Kailas Shete am Age: 27 yrs, stationed at Burnpur WEST BENGAL.I was suffering with stomach ache, pain, feverish feeling, nausea etc. Radiography and Endoscopy has diagnosed me as having Gallstones and Antral Gastritis . Kindly advise the modality of the treatment duration required and please suggest me with the place where i can have affordable treatment and quick relief. Regards, Kailas Shete YYYY@YYYY
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
Dear kailas,
Thanks for writing in HCM.
Antral gastritis requires a 3 week course comprising of
Sucralfate suspension,omeprazole capsules and dietary modifications. After 3 weeks the symptoms need to be reassesed. If symptoms still persist then another 3 week course may be required.
For the gall stones , if they are symptomatic then a cholcystectomy or removal of the gall baldder is indicated.
I would suggest first to get the gastritis problem under control then deal with gall stone problem.
With regards
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor